Illinois Journal of Mathematics

Fitting classes of $\mathcal{L}_{1}$-groups, I

J. C. Beidleman, M. J. Karbe, and M. J. Tomkinson

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 33, Issue 2 (1989), 333-359.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255988729

Digital Object Identifier
doi:10.1215/ijm/1255988729

Mathematical Reviews number (MathSciNet)
MR987828

Zentralblatt MATH identifier
0666.20018

Subjects
Primary: 20F16: Solvable groups, supersolvable groups [See also 20D10]
Secondary: 20D10: Solvable groups, theory of formations, Schunck classes, Fitting classes, $\pi$-length, ranks [See also 20F17]

Citation

Beidleman, J. C.; Karbe, M. J.; Tomkinson, M. J. Fitting classes of $\mathcal{L}_{1}$-groups, I. Illinois J. Math. 33 (1989), no. 2, 333--359. doi:10.1215/ijm/1255988729. https://projecteuclid.org/euclid.ijm/1255988729


Export citation